Vanadyl Sulfate ?

jigsaw
By jigsaw Latest Reply 2012-01-05 06:25:44 -0600
Started 2012-01-04 18:02:32 -0600

Does anybody have any experience taking Vanadyl Sulfate for bg control? If yes what were your results?


4 replies

jayabee52
jayabee52 2012-01-05 01:43:41 -0600 Report

Howdy Al!

I have not used Vanadyl Sulfate and in light of what I read here ~ http://www.webmd.com/vitamins-supplements/ing... ~ I doubt I will ever do so (as I have kidney disease). It is implicated in causing kidney damage. Also according to WEBMD " . . . At higher doses, such as those used to treat diabetes, vanadium frequently causes unwanted side effects including abdominal discomfort, diarrhea, nausea, and gas. It can also cause a greenish tongue, loss of energy, and problems with the nervous system.
Vanadium is UNSAFE when used in large amounts and for a long time. This increases the risk of serious side effects including kidney damage."

There are other things to take which may be safer for my kidneys.

To your Better health!

James

jigsaw
jigsaw 2012-01-05 06:25:44 -0600 Report

That pretty much sums it up for me! I know that there is little info on it's long term use (strike 1). I know it is a heavy metal (stike 2). I did not know it can cause kidney damage (STRIKE 3). Thankyou James, valuable info for sure.

Next Discussion: Newly Diagnosed Type 2 »